# SDR TRBA20121125001

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 35,054 hours, 32,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE PASSENGER MAIN ENTRY DOOR BOTTOM EMERGENCY EXIT LIGHT WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R  EMERGENCY LIGHT ASSY IAW AMM 33-50-00 AND SPM 20-48-51.  PERFORMED OPS CHECK IAW JIC 33-50-00-CHK-10000, SYS TESTED NORMAL. THE ACFT WAS RETURNED TO SERVICE.
